Alert archive / New York / Flash Flood Watches in 2014
Flash Flood Watch 5, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood watch at Aug 2, 2014, 2:15 PM EDT for 4 counties in New York. It took effect at Aug 2, 2014, 3:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2014, 2:15 PM EDT (18:15 UTC)
- In effect from
- Aug 2, 2014, 3:00 PM EDT
- Expired
- Aug 2, 2014, 11:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
- Flood severity
- None
Counties Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 50 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1434 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
370 WGUS61 KBUF 021815 FFABUF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 215 PM EDT SAT AUG 2 2014 ...LOCALIZED FLASH FLOODING POSSIBLE LATE THIS AFTERNOON AND EVENING... .SLOW MOVING SHOWERS AND THUNDERSTORMS WILL BRING LOCALLY HEAVY RAINFALL TO SOME LOCATIONS ACROSS WESTERN PORTIONS OF THE SOUTHERN TIER...WYOMING...AND SOUTHERN ERIE COUNTIES. SLOW MOVING STORMS WILL CAUSE RAINFALL TO VARY SIGNIFICANTLY BY LOCATION. NYZ012-019-020-085-030215- /O.NEW.KBUF.FF.A.0005.140802T1900Z-140803T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...JAMESTOWN...OLEAN... ORCHARD PARK...SPRINGVILLE 215 PM EDT SAT AUG 2 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF WESTERN NEW YORK... INCLUDING THE FOLLOWING COUNTIES...CATTARAUGUS...CHAUTAUQUA...WYOMING AND SOUTHERN ERIE. * UNTIL 11 PM EDT THIS EVENING. * SLOW MOVING SHOWERS AND THUNDERSTORMS WILL SPREAD INTO THE WATCH AREA LATE THIS AFTERNOON AND EVENING. THESE MAY PRODUCE LOCALLY HEAVY RAINFALL IN EXCESS OF TWO INCHES...AND FLASH FLOODING. AREAS WITH STEEP TERRAIN TEND TO BE MOST VULNERABLE TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. && $$ APFFEL
1 follow-up statement
114 WGUS61 KBUF 022036 FFABUF FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 436 PM EDT SAT AUG 2 2014 ...LOCALIZED FLASH FLOODING POSSIBLE THROUGH THIS EVENING... .SLOW MOVING SHOWERS AND THUNDERSTORMS WILL BRING LOCALLY HEAVY RAINFALL TO SOME LOCATIONS ACROSS WESTERN PORTIONS OF THE SOUTHERN TIER AND WYOMING AND SOUTHERN ERIE COUNTIES. BECAUSE STORMS WILL BE VERY SLOW MOVING...RAINFALL WILL VARY SIGNIFICANTLY BY LOCATION. NYZ012-019-020-085-030300- /O.CON.KBUF.FF.A.0005.000000T0000Z-140803T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...JAMESTOWN...OLEAN... ORCHARD PARK...SPRINGVILLE 436 PM EDT SAT AUG 2 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF WESTERN NEW YORK...INCLUDING THE FOLLOWING COUNTIES...CATTARAUGUS...CHAUTAUQUA...WYOMING AND SOUTHERN ERIE. * UNTIL 11 PM EDT THIS EVENING. * SLOW MOVING SHOWERS AND THUNDERSTORMS WILL SPREAD INTO THE WATCH AREA THROUGH THIS EVENING. THESE MAY PRODUCE LOCALLY HEAVY RAINFALL IN EXCESS OF TWO INCHES...AND FLASH FLOODING. AREAS WITH STEEP TERRAIN TEND TO BE MOST VULNERABLE TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. && $$ APFFEL
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood watch went out at Aug 2, 1:33 PM EDT, 42 minutes earlier.
Area forecast discussion, Aug 2, 1:33 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 133 PM EDT SAT AUG 2 2014 .SYNOPSIS... DISTURBANCES ROTATING AROUND LOW PRESSURE IN EASTERN CANADA WILL KEEP THE AREA OUT OF THE TRUE MID SUMMER HEAT AND HUMIDITY THROUGH AT LEAST EARLY NEXT WEEK. THERE WILL BE THE CHANCE FOR AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH TUESDAY...MAINLY AWAY FROM THE LAKES...AND OVER THE SOUTHERN TIER AND FINGER LAKES REGION. && .NEAR TERM /THROUGH TONIGHT/... THE OVERALL PATTERN TODAY IS QUITE SIMILAR TO YESTERDAY...WITH AN UPPER LEVEL TROUGH AXIS JUST UPSTREAM TO OUR WEST. THERE WILL BE A LIGHT FLOW BENEATH 700 MB...WHICH SHOULD RESULT IN VERY SLOW STORM MOTION. THE MOST SIGNIFICANT DIFFERENCE FROM YESTERDAY IS THAT THE UPPER TROUGH WILL EXTEND ACROSS OHIO THIS AFTERNOON...WHICH IS A BIT EAST OF YESTERDAYS LOCATION. LIKE YESTERDAY...EXPECT MORNING SUNSHINE TO RESULT IN INCREASING INSTABILITY...WITH CLOUDS AND SHOWERS DEVELOPING MID TO LATE AFTERNOON. THIS WEAK FLOW ALOFT WILL RESULT IN A POTENTIAL FOR FLOODING. HIGH RESOLUTION GUIDANCE SEEMS TO HAVE A FAIR HANDLE ON THIS...WITH THE LATEST RUNS OF THE NAM/RGEM/HRRR AND LOCAL MESOSCALE MODELS GENERALLY FOCUSING QPF ACROSS INTERIOR SECTIONS INLAND FROM THE LAKES. SOME GUIDANCE INDICATES LOCALLY HIGHER QPF IN EXCESS OF AN INCH...WHICH IS INDICATIVE OF THE SLOW MOTION OF STORMS. HOWEVER THERE IS LOW CONFIDENCE THAT ANY GUIDANCE HAS THE SKILL TO PIN DOWN EXACTLY WHERE THAT WILL BE. HEAVIEST RAINS SHOULD FOCUS SUBTLE LAKE BREEZE BOUNDARIES. AT THIS POINT...THE AREA OF GREATEST RISK APPEARS TO BE WESTERN PORTIONS OF THE SOUTHERN TIER AND THE WYOMING HILLS...POTENTIALLY STALLED ALONG LAKE BREEZE BOUNDARIES. MLCAPES LOOK TO BE IN THE SOLID 1500-2000 J/KG RANGE...WITH MODEST MOISTURE POOLING AS INDICATED BY 850-700 MB THETA-E FIELDS LINING UP OVER WESTERN AND CENTRAL NEW YORK. MODERATE INSTABILITY AND FAVORABLE FREEZING LEVELS WILL ALLOW FOR THE POSSIBILITY OF ISOLATED SEVERE HAIL. TEMPERATURES TODAY LOOKING TO BE CLOSE TO YESTERDAY OR SLIGHTLY COOLER...WITH MOST HIGHS IN THE UPPER 70S TO LOWER 80S. CONVECTION WILL GRADUALLY DIE OFF TONIGHT ALTHOUGH CAN NOT RULE OUT SOME ACTIVITY CONTINUING...POTENTIALLY FUELED BUT WARMER LAKE WATERS. && .SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/... UPPER LEVEL TROUGH WILL SHIFT TO NEW ENGLAND SUNDAY NIGHT WITH BRIEF PERIOD OF SHORTWAVE RIDGING BUILDING OVER UPSTATE NEW YORK. AT THE SURFACE WEAK HIGH PRESSURE WILL SHIFT ACROSS OUR REGION THROUGH MONDAY. THE SHORTWAVE RIDGING ALOFT AND SURFACE HIGH PRESSURE WILL BRING AN END TO ANY LINGERING SHOWERS AND THUNDERSTORMS SUNDAY EVENING LEAVING DRY CONDITIONS OVERNIGHT. THESE TWO FEATURES WILL ALSO KEEP MAINLY DRY CONDITIONS ON MONDAY WITH MODELS ONLY SHOWING A SLIGHT CHANCE TO CHANCE OF SHOWERS AND THUNDERSTORMS FROM THE INTERIOR SOUTHERN TIER ACROSS THE FINGER LAKES TO THE ADIRONDACKS. DEWPOINTS LINGERING IN THE UPPER 50 TO LOW 60S WILL KEEP LOW TEMPERATURES SUNDAY NIGHT AND MONDAY NIGHT ON THE MILD SIDE WITH THE COOLER SPOTS BEING THE INTERIOR SOUTHERN TIER AND TUG HILL. HIGH TEMPS ON MONDAY WILL CLIMB INTO THE UPPER 70S TO AROUND 80. ON TUESDAY MODELS SHOW A COLD FRONT CROSSING WESTERN AND CENTRAL NEW YORK. EXACT TIMING STILL NEEDS TO BE REFINED BUT LATEST GFS/SREF PLACE THE FRONTAL PASSAGE TUESDAY AFTERNOON/EVENING. HAVE FEATURED MAINLY DRY CONDITIONS TUESDAY MORNING WITH CHANCES OF SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON/EVENING TAPERING OFF TUESDAY NIGHT. THE INCREASE IN CLOUDS WITH/AHEAD OF THE FRONT WILL KEEP HIGH TEMPS JUST A TOUCH COOLER THAN MONDAY. LOWS TUESDAY NIGHT WILL FALL TO BETWEEN 55 AND 60 DEGREES. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... BROAD 500MB TROUGHINESS WILL LIE ACROSS THE GREAT LAKES MIDWEEK THEN MODELS HINT AT WEST COAST RIDGING BUILDING EAST TO THE UPPER GREAT LAKES TOWARD THE SECOND HALF OF NEXT WEEK. THIS PATTERN WILL KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORM WEDNESDAY WHEN THE TROUGH AXIS IS FORECAST TO SHIFT EAST OF THE FORECAST AREA. AFTER THIS RISING HEIGHTS ALOFT AND SURFACE HIGH PRESSURE SHOULD BRING A FEW DRY DAYS TO CLOSE OUT THE WEEK. THE PACIFIC SOURCED FLOW PATTERN WILL KEEP TEMPERATURES NEAR TO SLIGHTLY BELOW AVERAGE WITH HIGHS RANGING FROM THE MID TO UPPER 70S AND LOWS FALLING INTO THE UPPER TO MID 50S ESPECIALLY TOWARD THE END OF THE WEEK AS A DRY NORTHERLY FLOW SETS UP ON THE EASTERN SIDE OF THE SURFACE HIGH. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... THIS MORNING WILL START OFF WITH MAINLY VFR CONDITIONS ACROSS THE REGION. SHOWERS WITH EMBEDDED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...AND MAY IMPACT A FEW TAF SITES THIS AFTERNOON INTO THIS EVENING. THESE COULD RESULT IN BRIEF HEAVY DOWNPOURS AND IFR CONDITIONS...HOWEVER COVERAGE SHOULD BE FAIRLY SPARSE AT BUF/IAG/ART...AND MORE NUMEROUS AT ROC/JHW. OUTLOOK... TONIGHT THROUGH WEDNESDAY...NO SIGNIFICANT WEATHER IS EXPECTED. AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE AWAY FROM THE LAKES SUNDAY THROUGH TUESDAY...WITH PATCHY VALLEY FOG EACH NIGHT. && .MARINE... A RELATIVELY WEAK SFC PRESSURE GRADIENT INTO EARLY NEXT WEEK WILL RESULT IN ONSHORE BREEZES DURING THE DAYS...WITH LIGHT OFFSHORE BREEZES OVERNIGHT. THERE WILL BE THE RISK FOR THUNDERSTORMS THIS AFTERNOON. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...FRANKLIN/TMA NEAR TERM...APFFEL/TMA SHORT TERM...SMITH LONG TERM...SMITH AVIATION...APFFEL/RSH/TMA MARINE...APFFEL/FRANKLIN/TMA
Hazardous weather outlook, Aug 2, 9:49 AM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 949 AM EDT SAT AUG 2 2014 NYZ001>008-010-014-031400- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-ONTARIO- 949 AM EDT SAT AUG 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ011>013-019>021-085-031400- GENESEE-WYOMING-LIVINGSTON-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 949 AM EDT SAT AUG 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. THESE STORMS WILL BE VERY SLOW MOVING...AND MAY PRODUCE LOCALLY HEAVY RAINFALL IN A FEW SPOTS. THIS MAY RESULT IN FLOODING IN A FEW LOCATIONS...BUT ANY FLOODING IS LIKELY TO BE LOCALIZED AND DEPENDENT ON WHEN AND WHERE STORMS DEVELOP. THUNDERSTORMS MAY ALSO CONTAIN SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-031400- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 949 AM EDT SAT AUG 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF APFFEL
In the hours before
Special weather statement, Aug 2, 12:29 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1229 PM EDT SAT AUG 2 2014
NYZ008-021700-
LEWIS NY-
1229 PM EDT SAT AUG 2 2014
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 1226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED 8 MILES
NORTHWEST OF LOWVILLE...AND MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4395 7562 4398 7546 4374 7548 4381 7574
4389 7573
APFFELSpecial weather statement, Aug 2, 1:28 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 128 PM EDT SAT AUG 2 2014 NYZ008-021830- LEWIS NY- 128 PM EDT SAT AUG 2 2014 ...STRONG THUNDERSTORM PRODUCING HEAVY RAIN ACROSS NORTHERN LEWIS COUNTY... * AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR LOWVILLE...AND MOVING EAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. LAT...LON 4411 7519 4381 7514 4364 7576 4386 7579 APFFEL
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:01 PM EDT | Areal Flood Warning | BUF | Wayne | 3 hr |
| Aug 1, 8:49 PM EDT | Areal Flood Advisory | BUF | Monroe | 3 hr |
| Aug 1, 8:50 PM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus | 55 min |
| Aug 1, 9:18 PM EDT | Special Weather Statement | BUF | Wayne | 27 min |
| Aug 1, 9:34 PM EDT | Flash Flood Warning | BUF | Wayne | 3 hr |
| Aug 1, 9:47 PM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus | 58 min |
| Aug 1, 9:54 PM EDT | Special Weather Statement | BUF | Cayuga | 36 min |
| Aug 1, 10:07 PM EDT | Flash Flood Warning | BUF | Cattaraugus | 3 hr |
| Aug 1, 11:04 PM EDT | Special Weather Statement | BUF | Cattaraugus | 56 min |
| Aug 2, 12:32 AM EDT | Special Weather Statement | BUF | Chautauqua | 58 min |
| Aug 2, 1:45 AM EDT | Areal Flood Advisory | BUF | Chautauqua | 3 hr |
| Aug 2, 12:29 PM EDT | Special Weather Statement | BUF | Lewis | 31 min |
| Aug 2, 1:28 PM EDT | Special Weather Statement | BUF | Lewis | 62 min |
| Aug 2, 4:22 PM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Wyoming | 83 min |
| Aug 2, 4:41 PM EDT | Special Weather Statement | BUF | Oswego | 64 min |
| Aug 2, 4:51 PM EDT | Special Marine Warning | BUF | 54 min | |
| Aug 2, 4:58 PM EDT | Special Marine Warning | BUF | 92 min | |
| Aug 2, 5:12 PM EDT | Flash Flood Warning | BUF | Livingston, Monroe, Ontario, Wayne, Wyoming | 4 hr |
| Aug 2, 5:19 PM EDT | Flash Flood Warning | BUF | Cattaraugus, Chautauqua, Erie | 4 hr |
| Aug 2, 5:34 PM EDT | Special Marine Warning | BUF | 56 min | |
| Aug 2, 5:48 PM EDT | Special Marine Warning | BUF | 87 min | |
| Aug 2, 5:53 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 28 min |
| Aug 2, 6:50 PM EDT | Special Weather Statement | BUF | Genesee | 55 min |
Nearby
Flash Flood Watches in New York, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.